Articles with article keyword: Lyapunov exponents

Lyapunov exponents for random perturbations of some area-preserving maps including the standard map

Pages 285-310 by Alex Blumenthal, Jinxin Xue, Lai-Sang Young | From volume 185-1

Zimmer’s conjecture: Subexponential growth, measure rigidity, and strong property (T)

Pages 891-940 by Aaron Brown, David Fisher, Sebastian Hurtado | From volume 196-3

Invariant measures and measurable projective factors for actions of higher-rank lattices on manifolds

Pages 941-981 by Aaron Brown, Federico Rodriguez Hertz, Zhiren Wang | From volume 196-3

Livšic Theorem for matrix cocycles

Pages 1025-1042 by Boris Kalinin | From volume 173-2

The link between the shape of the irrational Aubry-Mather sets and their Lyapunov exponents

Pages 1571-1601 by Marie-Claude Arnaud | From volume 174-3